# SDR DALA2018081705127

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 826-864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CUSP WEB,  BS 826 TO 864,  LBL 44 AND 54, FOUND TO BE OUT OF LIMITS.  THE CUSP WEB WAS REPAIRED IAW SRM 53-20-02, FIG 11, VOL I.
